# SDR DL76L090017

- Difficulty date: January 5, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 75,716 hours, 11,240 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part serial: 1083
- Condition: Malfunctioned
- Location: Rt Aoa
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT R AOA LIGHT ON AFTER ENG START.  REPLACED R AOA SENSOR PER MM.  OPS NML PER 30-32-00.
